# SDR SWAA2024020534395

- Difficulty date: December 21, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN GALLEY DOOR R-2 CUTOUT LOWER SILL SCUFF PLATES SUPPORT ANGLE MKD DOT<[01] REF TASK CARD TTG8Q00QHCG5 FOR REMOVAL OF CORROSION AT R/H MAIN CABIN INNER CHORD.;[02] MEASUREMENTS WILL BE RECORDED ON TTG8Q00QHCG5;[03] VERIFIED STEPS 1 AND 2;[04] INADVERTENTLY SIGNED-OFF AMT STEP
